Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bloated stomach and diarrhea. Had kidney transplant. Taking insulin and Tacroumus. Reason?

I have had a Kidneytransplant in 2008 but for last last one I feeling bloating in my stomach . i walk 3 km in morning. I am on insulin (huminlnsuilin 3 times in a day), 3 immualsupressents- Tacromus- 3.5 mg in a day, predispline (5 mg), Mycoimmune -s 360* 3 per day), and Tegretol 600 per day), matelar 150 mg, dilzem sr, minipress Xl,arkamin. What is the reason? I have had loose stomcah for past one month. Also I am on sebivo 2 tab per week. guide me
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  39 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor